Alert archive / Florida / River Flood Warnings in 2008

River Flood Warning 5, NWS Tallahassee, FL

February 21, 2008Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this river flood warning at Feb 21, 2008, 9:55 PM EST for Gadsden County, Leon County, Florida. It took effect at Feb 23, 2008, 1:00 PM EST. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Feb 21, 2008, 9:55 PM EST (02:55 UTC)
In effect from
Feb 23, 2008, 1:00 PM EST
Expired
Mar 2, 2008, 10:00 PM EST
In force
8 days
Issued by
NWS Tallahassee, FL
Flood severity
Moderate

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ochlockonee River near Havana (US 27) (HVNF1). The gauge peaked at 30.05 ft at Feb 25, 2008, 11:00 AM EST.

actionminormoderate20253002/2202/2302/2402/2502/2602/2702/2802/2903/0103/0203/0303/04
Action stage
20 ft
Minor stage
26 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02329000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 21, 9:34 PM EST, 21 minutes earlier.

Area forecast discussion, Feb 21, 9:34 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
934 PM EST THU FEB 21 2008

.DISCUSSION...WE FINALLY GOT THE WIDESPREAD GULLY WASHER WE HAVE
BEEN WAITING FOR. UNFORTUNATELY ITS BEEN TOO MUCH OF A GOOD THING
WITH WIDESPREAD FLOODING REPORTED OVER PORTIONS OF THE PANHANDLE
INCLUDING BAY COUNTY. A NEARLY STATIONARY BAND OF HEAVY RAIN HAS
LINED UP JUST N OF THE WARM FRONT THIS EVENING PROMPTING A COUPLE OF
AREAL FLOOD WARNINGS. CONSIDERING THE RAINS RECEIVED IN SUNDAYS
EVENT AND TODAYS TOTALS, WE DECIDED TO ISSUE A FLOOD WATCH FOR ALL
BUT THE 4 ERN FL BIG BEND ZONES. THE WARM FRONT HAS BEEN VERY SLOW
TO MOVE N THIS EVENING, SO THE HEAVY RAIN BAND WILL ONLY GRADUALLY
LIFT N. OF COURSE, ADDITIONAL RAINFALL IS EXPECTED N OF THIS
BOUNDARY AND AHEAD OF THE COLD FRONT FRI INTO EARLY SAT. WE HAVE
ALREADY SET A DAILY RAINFALL RECORD AT TLH AIRPORT WITH OVER 4
INCHES AND COUNTING. THIS RECORD HAS BEEN ON THE BOOKS FOR QUITE
SOME TIME (1894). CHAIRES CROSSROADS REPORTED 4 INCHES AS OF 8 PM.
THE RAIN GAGE AT PANAMA CITY IS READING SUSPICIOUSLY LOW.

WE DO NOT HAVE MUCH TO ADD TO THE DISCUSSION ON SEVERE WX POTENTIAL
FOR FRI INTO SAT MORNING OTHER THAN TO SAY THINGS STILL LOOK GOOD
FOR A DECENT OUTBREAK OF SEVERE, PARTICULARLY IF WE BREAK OUT OF THE
CLOUDS. THIS SHOULD HAPPEN AFTER THE WARM FRONT LIFTS N INTO CENTRAL
GA. LOOKING AT THE LATEST GFS, WE ARE SEEING 0-6KM BULK SHEAR VALUES
OF 45-55 KT WITH CAPE OVER 2000 J/KG. THIS HAS BEEN CONSISTENTLY
SHOWN IN SUCCESSIVE MODEL RUNS, SO IT PROMISES TO BE ANOTHER BUSY
DAY TOMORROW.

&&

.MARINE...WE ARE JUST NOT SEEING THE ADVISORY CONDITIONS OVER THE
WATERS, SO WE WILL GO WITH A SCEC HEADLINE INSTEAD. EXPECT THESE
CHOPPY CONDITIONS TO CONTINUE INTO SATURDAY MORNING BEFORE TRENDING
DOWN THROUGH THE WEEKEND.

&&

.AVIATION...AS THE WARM FRONT BRINGS WIDESPREAD SHOWERS THROUGH THE
CWA THIS EVENING AND THROUGH THE OVERNIGHT HOURS...LOW CIGS AND OVC
SKIES WILL PREVAIL...KPFN ESPECIALLY WILL SEE TSTMS TONIGHT. BROUGHT
VSBYS DOWN TO MVFR CONDITIONS IN THE EARLY MORNING HOURS AT
KTLH...KABY...AND KVLD. FRIDAY MORNING A BREAK IN THE WEATHER WILL
ALLOW SOME BKN SKIES AND VCSH AT MOST TERMINALS...ONLY TO HAVE THE
POTENTIAL FOR MORE TSTMS WITH IFR VSBYS AND CIGS INCREASE AGAIN
FRIDAY AFTERNOON AND INTO THE EVENING WITH THE APPROACH OF A COLD
FRONT.

&&

.FIRE WEATHER...PLENTY OF DEEP MOISTURE ACROSS THE AREA WILL KEEP RH
VALUES WELL ABOVE CRITICAL LEVELS THROUGH SATURDAY. NOT A LOT OF DRY
AIR BEHIND THE FRONT...SO NOT EXPECTING RED FLAG CONDITIONS SUNDAY
AT THIS TIME.

&&

.HYDROLOGY...ON THE RIVERS...SHARP RISES ARE EXPECTED ON THE SMALLER
CREEKS AND STREAMS ACROSS THE FL PANHANDLE. RISES HAVE ALREADY BEEN
OBSERVED ON THE MOSSY HEAD...OCHLOCKONEE AND SOPCHOPPY RIVERS. THE
WEWAHITCHKA AREA IS ALSO BEING MONITORED. WITH THE ISSUANCE OF THE
00Z SUITE OF RIVER FORECASTS FROM THE SERFC...RIVERINE FLOODING IS
NOW BEING FORECAST FOR SEVERAL RIVERS IN THE SRN HALF OF OUR HSA.

&&

.PREV DISCUSSION...
256 PM EST THU FEB 21 2008

SHORT TERM...TONIGHT-SATURDAY.
A DEVELOPING LOW PRESSURE SYSTEM WEST OF THE AREA WILL KEEP THE
RAIN CHANCES UP ACROSS THE REGION INTO SATURDAY. ON SATURDAY...THE
RAIN CHANCES WILL TAPER OFF FROM WEST TO EAST AS THE COLD FRONT
ASSOCIATED WITH THE PREVIOUSLY MENTIONED LOW PUSHES WEST TO EAST
THROUGH THE CWA.

ALOFT...THE MODELS SHOW A SPLIT FLOW PATTERN CONTINUING OVER THE
COUNTRY WITH AN ACTIVE SUBTROPICAL JET ACROSS THE SOUTHERN STATES.
THE MAIN FEATURE EMBEDDED WITHIN THE SRN STREAM IS THE SHORTWAVE
OVER THE SRN PLAINS THAT IS PROGGED TO LIFT NORTHEAST AND PHASE
WITH A NRN STREAM PULSE ACROSS THE OHIO VALLEY LATE FRIDAY NIGHT
INTO SATURDAY. PLENTY OF LIFT AND UPPER DIVERGENCE AHEAD OF THIS
FEATURE WILL CONTINUE TO SUPPORT THE STRONG LOW PRESSURE SYSTEM AND
COLD FRONT AT THE SURFACE. LATE FRIDAY AFTERNOON AND INTO THE
EVENING HOURS...THE MODELS SHOW THE RIGHT ENTRANCE QUADRANT OF THE
JET MAX OVER THE WESTERN PORTIONS OF OUR FORECAST AREA.

AT THE SURFACE...THE MODELS CONTINUE TO DEVELOP A SURFACE LOW WEST
OF THE AREA AND SHOW A GENERAL NORTHEAST TRACK ACROSS THE REGION.
THIS LOW WILL BRING A WARM FRONT ACROSS THE AREA THIS EVENING AND
INTO THE NIGHT AND A STRONG COLD FRONT ACROSS THE GULF COAST STATES
FROM WEST TO EAST FRIDAY THROUGH SATURDAY MORNING. TONIGHT
...GENERALLY LIGHT TO MODERATE RAIN WITH ISOLATED TSTORMS ASSOCIATED
WITH THE WARM FRONT WILL CONTINUE THROUGH THE EVENING HOURS. ON
FRIDAY...WE MAY SEE A BREAK IN THE RAIN FOR A BRIEF PERIOD AS THE
WARM FRONT LIFTS NORTH OF THE AREA AND A LINE OF SHOWERS/TSTRMS
AHEAD OF THE COLD FRONT APPROACHES FROM THE WEST.

MODERATE INSTABILITY AND IMPRESSIVE SHEAR PROFILES WITH THIS
SYSTEM WILL BRING HIGHER PROBABILITIES FOR SEVERE WEATHER ACROSS
OUR AREA FRIDAY AFTERNOON THROUGH THE EVENING HOURS AND POSSIBLY
INTO THE OVERNIGHT HOURS. THE WIND PROFILES ARE SHOWING MOSTLY
UNIDIRECTIONAL BULK SHEAR (50-65 KNOTS) ACROSS THE AREA DURING
THIS TIME. PROVIDED THE INSTABILITY AND SHEAR PROFILES...THE MAIN
THREAT AT THIS TIME APPEARS TO BE DAMAGING STRAIGHT LINE WINDS AND
HAIL WITH RIGHT/LEFT MOVING SUPERCELLS. ALTHOUGH THESE SHEAR
PROFILES ARE GENERALLY NOT CONDUCIVE FOR TORNADOES...AN ISOLATED
EVENT OR TWO CANNOT BE RULED OUT.

SATURDAY...EXPECT TO SEE SOME LINGERING SHOWERS AND LIGHT RAIN
ACROSS THE EASTERN PORTIONS OF THE AREA DURING THE MORNING HOURS.
THE RAIN WILL TAPER OFF FROM WEST TO EAST THROUGH THE DAY AS THE
COLD FRONT MOVES THROUGH.

LONG TERM...IN WAKE OF SATURDAYS COLD FRONT...SURFACE HIGH
PRESSURE  BUILDS EAST OVER LOCAL AREA DURING SATURDAY NIGHT AND
SUNDAY BEFORE MOVING INTO THE ATLC AHEAD OF NEXT WEATHER SYSTEM
TUESDAY. A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER CENTRAL PLAINS
ON MONDAY WITH VERY DEEP MID/UPPER TROUGH AND SURFACE LOW DEEPENING
AND LIFTING TOWARDS GREAT LAKES BY TUES AFTN. THIS COMBINATION DRAGS
A STRONG COLD FRONT ACROSS ON TUESDAY OR TUESDAY NIGHT...AND A
LITTLE SLOWER THAN PREV RUNS. EXCEPT A GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS AND WITH VERY DEEP LARGE SCALE SYSTEM. SOME POTENTIAL
EXISTS FOR A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH THIS
FRONTAL PASSAGE.

IN WAKE OF FRIDAY NIGHTS FROPA...WITH SUBSEQUENT HIGH OF PACIFIC
ORIGIN EXPECT MAX TEMPS TO REMAIN AOA CLIMO THRU TUES. INLAND MINS
AROUND 50 SAT AND MONDAY NIGHT WILL BOOKEND LOW 40S SUN NIGHT.
IN WAKE OF TUESDAY FRONT...PRECIP WILL END AND WITH SUBSEQUENT HIGH
OF CANADIAN ORIGIN...TEMPS WILL PLUMMET TO WELL BELOW CLIMO WITH
MINS APPROACHING FREEZING WED NIGHT INTO THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  56  76  60  75  51 /  80  70  80  40  10
PANAMA CITY  59  73  61  71  53 /  70  80  80  30  10
DOTHAN       53  73  55  71  44 /  90  80  70  20  10
ALBANY       53  73  57  72  45 / 100  80  70  30  10
VALDOSTA     57  76  61  75  49 /  80  70  80  50  10
CROSS CITY   59  79  63  77  54 /  70  60  70  60  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH UNTIL 12Z SAT.
GA...FLOOD WATCH UNTIL 12Z SAT.
FL...FLOOD WATCH UNTIL 12Z SAT ALL ZONES EXCEPT FLZ019-028-029-034.
GM...NONE.

&&

AVIATION...RUBIO
CURRENT DISCUSSION...WOOL
PREVIOUS DISCUSSION...GIBBS/BLOCK
Hazardous weather outlook, Feb 21, 5:40 AM EST, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 AM EST THU FEB 21 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-221000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
540 AM EST THU FEB 21 2008 /440 AM CST THU FEB 21 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE FLORIDA
PANHANDLE AND FLORIDA BIG BEND BEACHES TODAY.

SHOWERS OR AREAS OF RAIN WILL BECOME WIDESPREAD ACROSS THE AREA
TODAY. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE
EASTERN FLORIDA PANHANDLE AND SOUTHEAST ALABAMA. THE CHANCE FOR
THESE THUNDERSTORMS EMBEDDED WITHIN THE RAIN WILL SPREAD NORTH
INTO GEORGIA THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A COLD FRONT WILL APPROACH FROM THE WEST DURING FRIDAY AND CROSS
THE AREA FRIDAY NIGHT AND EARLY SATURDAY. SHOWERS AND
THUNDERSTORMS WILL BECOME LIKELY ALONG AND AHEAD OF THIS FRONT.
THERE ARE INDICATIONS THAT A FEW OF THESE STORMS WILL BE STRONG TO
SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN
ISOLATED TORNADO CAN NOT BE RULED OUT EITHER. THE STORMS
PREDICTION CENTER HAS INCLUDED MOST OF OUR AREA IN A SLIGHT RISK
FOR SEVERE WEATHER FRIDAY AND FRIDAY NIGHT. THE BEST CHANCES FOR
THE SEVERE STORMS APPEARS TO BE DURING FRIDAY AFTERNOON OR
EVENING...HOWEVER STRONGER STORMS MAY LINGER INTO EARLY SATURDAY
OVER THE EAST.

IN ADDITION TO THE SEVERE THUNDERSTORM THREAT ON FRIDAY...A HIGH
RISK OF RIP CURRENTS IS EXPECTED ALONG FLORIDA PANHANDLE AND
FLORIDA BIG BEND BEACHES.

THE NEXT IN A SERIES OF COLD FRONTS TO APPROACH THE FORECAST AREA
WILL BE TUESDAY OR WEDNESDAY OF NEXT WEEK. THERE IS THE RISK OF A
ROUND OF SHOWERS AND THUNDERSTORMS WITH THIS SYSTEM AS WELL. EARLY
INDICATIONS ARE THAT THIS MAYBE A FAIRLY STRONG COLD FRONT
RESULTING IN ANOTHER POTENTIAL FOR A FEW STRONG TO SEVERE
THUNDERSTORMS ACROSS THE SOUTHEAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FRIDAY AND FRIDAY NIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

In the hours before

Local storm report, Feb 21, 6:04 PM EST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
604 PM EST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     WATER SPOUT      ROSEMARY BEACH          30.28N 86.02W
02/21/2008                   WALTON             FL   LAW ENFORCEMENT

            NEAR US 98 AND STATE ROAD 79

0550 PM     FUNNEL CLOUD     1 N PANAMA CITY         30.19N 85.67W
02/21/2008                   BAY                FL   TRAINED SPOTTER

&&

DUVAL
Local storm report, Feb 21, 6:20 PM EST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
620 PM EST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     FLOOD            PANAMA CITY             30.17N 85.67W
02/21/2008                   BAY                FL   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES DUE TO FLOODING ACROSS BAY COUNTY

&&

DUVAL
Local storm report, Feb 21, 6:32 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
632 PM EST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLOOD            N VERNON                30.62N 85.71W
02/21/2008                   WASHINGTON         FL   NEWSPAPER

            STATE ROAD 79 N. OF VERNON CLOSED DUE TO FLOODING

&&

DUVAL
Local storm report, Feb 21, 7:03 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
703 PM EST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      PANAMA CITY             30.17N 85.67W
02/21/2008                   BAY                FL   LAW ENFORCEMENT

            BAY COUNTY COURTHOUSE REPORTS FLOODING

&&

DUVAL
Local storm report, Feb 21, 8:55 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 PM EST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLOOD            PANAMA CITY             30.17N 85.67W
02/21/2008                   BAY                FL   COUNTY OFFICIAL

            SIGNIFICANT FLOODING REPORTED THROUGHOUT BAY COUNTY.
            THOMAS DRIVE REPORTED COVERED BY WATER.

&&

DUVAL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 7:27 PM ESTSpecial Marine WarningTAE63 min
Feb 21, 7:55 PM ESTSpecial Marine WarningTAE65 min
Feb 21, 9:18 PM ESTSpecial Marine WarningTAE117 min
Feb 22, 2:27 AM ESTDense Fog AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more7 hr
Feb 22, 9:08 AM ESTDense Fog AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more112 min
Feb 22, 12:28 PM ESTSevere Thunderstorm WarningTAEJackson, Washington47 min
Feb 22, 12:47 PM ESTSpecial Marine WarningTAE88 min
Feb 22, 12:59 PM ESTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty7 days
Feb 22, 4:19 PM ESTSpecial Marine WarningTAE86 min
Feb 22, 5:01 PM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington44 min
Feb 21, 9:55 PM ESTRiver Flood WarningTAEGrady, Thomas5 days
Feb 21, 9:55 PM ESTRiver Flood WarningTAELowndes11 days
Feb 22, 11:18 AM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Early32 min
Feb 22, 12:04 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller26 min
Feb 22, 12:29 PM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Mitchell31 min
Feb 22, 12:38 PM ESTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole52 min
Feb 22, 1:26 PM ESTSevere Thunderstorm WarningTAEColquitt, Cook, Mitchell, Tift, Worth49 min
Feb 22, 11:25 AM ESTSevere Thunderstorm WarningTAEHouston50 min

Nearby

River Flood Warnings in Florida, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.